# SDR 9623061151

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151US
- Make and model: Doug DC-10-40
- Aircraft serial: 46760
- Engine: Pwa JT9D20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: LD
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DURING LANDING ROLLOUT, THE NR 1 ENGINE EXPERIENCED REVERSE STALL.  THE ENGINE WAS SHUT DOWN AS EGT ROSE OVER 950 DEGREES WITHIN THIRTY SECONDS.  MAINTENANCE PERFORMED BORESCOPE INSPECTION AND NO DISCREPANCIES WERE FOUND.  CHECKED REVERSER ACTUATED BLEED SYSTEM AND FOUND NORMAL.  AIRCRAFT RETURNED TO SERVICE, THE NR 1 ENGINE ON EIGHTY FLIGHT HOURS MONITOR.
